# SDR CA070206003

- Difficulty date: February 4, 2007
- Submitted: May 1, 2007
- Operation: General aviation
- Make and model: Cndair CL6002B19
- Aircraft time: 4,340 hours
- Engine: Ge CF343B1
- System (JASC): 8300 · Accessory Gearboxes
- Part: Cover
- Condition: Dislodged
- Location: Agb
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

(CAN) APPROX 10 MINS INTO THEIR DESCENT, THE NR 1 OIL PRESSURE WARNING LIGHT ILLUMINATED. THE NR 1 OIL PRESSURE READ 0.  THE CREW REFERENCED THEIR CHECKLIST AND SHUTDOWN THE ENGINE. THE CREW ANNOUNCED TO THE PAX THAT DUE TO LOW OIL PRESSURE THEY WERE GOING TO SHUT DOWN AN ENGINE. MAINTENANCE CHECKED AND CLEANED TRANSDUCER CONNECTOR PLUGS, OIL TANK AND ASSOCIATED PLUMBING. THE ONLY ANOMALY NOTED WAS THE PLUG ON THE ACCESSORY GEAR BOX WAS NOT PROPERLY SECURED. THE CIRCLIP WAS OFF AND THE PLUG DISLODGED SOMEWHAT. THERE WAS NO EVIDENCE OF MASSIVE OIL LOSS, BUT SUSPECT WITH CAP OFF ENGINE WAS PROBABLY SUCKING AIR, AND NOT PRESSURIZING ACCESSORY GEAR BOX PROPERLY. CIRCLIP SECURED. IDLE AND HIGH POWER RUNS COMPLETED S
